# SDR NACA2022082600001

- Difficulty date: August 26, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 107,177 hours, 19,576 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG L ENGINE FIRE LOOP 1. DEFERRED L ENGINE FIRE LOOP PER MEL 26-11-01-01 CAT C ON 8/26/22. PERFORMED FIM 26-11-FT-804 ENGINE FIRE DETECT BITE PROCEDURE, FOUND LOWER AFT DET ELEMENT 1 WITH TERMINALS LOOSE ON DETECTOR RESPONDER, RESECURED OPS CHECK GOOD PER AMM TASK 26-11-00-715-075-003.
